Let S be a fibred surface. We prove that the existence of morphisms from non
countably many fibres to curves implies, up to base change, the existence of a
rational map from S to another surface fibred over the same base reflecting the
properties of the original morphisms. Under some conditions of unicity base
change is not needed and one recovers exactly the initial maps.
CitationBarja Yáñez, Miguel Ángel; Naranjo, J. C. “Extension of maps defined on many fibres”. Collectanea Mathematica, 1998, vol.49, núm. 2-3, p. 227-238. ISSN 0010-0757.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: firstname.lastname@example.org